Harvard:
Tomioka, S. and Tsai, Y. 2005, "Domain restrictions for distributive quantification in Mandarin Chinese", in Journal of East Asian linguistics, vol. 14, no. 2, pp. 89-120.
APA:
Tomioka, S. and Tsai, Y. (2005). Domain restrictions for distributive quantification in Mandarin Chinese. Journal of East Asian linguistics, 14 (2) , 89-120.
Chicago:
Tomioka, Satoshi and Yaping Tsai. 2005. "Domain Restrictions For Distributive Quantification in Mandarin Chinese." In Journal of East Asian linguistics, 14 , no. 2: 89-120.
MLA:
Tomioka, Satoshi and Yaping Tsai. "Domain Restrictions For Distributive Quantification in Mandarin Chinese." Journal of East Asian linguistics. 14.2 (2005): 89-120.
Citation within the text:
(Tomioka & Tsai 2005)
Zotero:
Save reference in Zotero
BibTeX:
@article{tomioka2005domain,
  author = {Tomioka, Satoshi and Tsai, Yaping},
  title = {Domain restrictions for distributive quantification in Mandarin Chinese},
  journal = {Journal of East Asian linguistics},
  volume = {14},
  number = {2},
  year = {2005},
  pages = {89-120},
  source = {BL},
}